# SDR CALA2019101801767

- Difficulty date: October 16, 2019
- Submitted: October 18, 2019
- Operation: Air carrier
- Aircraft: N834UA
- Make and model: Airbus A319-131
- Aircraft serial: 1420
- Aircraft time: 60,141 hours, 26,001 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: D5347112420200
- Condition: Corroded
- Location: Frames 69-70
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN WET AREA LH SHEAR PLATE CORRODED FR69-70 MULTIPLE AREA S A3NB-05-3-6056 PER LCQ NON ROUTINE 9290389 GENERATED BY V061629 REMOVED AND REPLACED AFT CABIN WET AREA L/H SHEAR PLATE LOCATED AT FR69-70 IAW A319 SRM  51-72-11-911-001.
